# SDR QXEA9800775

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND INBOARD GEAR DOOR IS CRACKED THROUGH THREE RIVETS ALONG THE FORWARD RIVET LINE OUTER SKIN SURFACE.  REPAIRED IAW HORIZON AIR EA 4-53-23B.
